Pro-p Galois groups of algebraic extensions of ℚ

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

For a prime number p we characterize the finitely generated maximal pro-p Galois groups of algebraic extensions of ℚ. This generalizes a characterization by Jensen and Prestel of the maximal abelian quotients of these Galois groups. As an application we show that the Witt rings of the algebraic extensions of ℚ with finitely many square classes have elementary type.

Original languageEnglish
Pages (from-to)84-99
Number of pages16
JournalJournal of Number Theory
Volume64
Issue number1
DOIs
StatePublished - 1 Jan 1997

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Pro-p Galois groups of algebraic extensions of ℚ'. Together they form a unique fingerprint.

Cite this